# SDR 2024F00259

- Difficulty date: October 18, 2024
- Submitted: October 23, 2024
- Operation: General aviation
- Aircraft: N365M
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20771
- Aircraft time: 1,765 hours, 1,074 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Switch
- Condition: Faulted
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KHOU AND WAS AT CRUISE ALTITUDE. THE RUDDER TRIM WENT FULL RIGHT WITHOUT ANY INPUT. THE FLIGHT CREW DISENGAGED THE AUTOPILOT AND YAW DAMP, THEN RE-ENGAGED AUTOPILOT AND YAW DAMP. THE ISSUE WENT AWAY. THE FLIGHT CREW THEN RETURNED BACK TO KHOU.  PER THE BOMBARDIER TECH REP., THE MAINTENANCE TECHS CHECKED THE RUDDER TRIM SWITCH AND DISCOVERED IT WAS FAULTY. BOMBARDIER ADVISORY WIRE (AW300-27-0219) DESCRIBES EXACTLY WHAT THE CREW EXPERIENCED. MAINTENANCE THEN REMOVED A SERVICEABLE RUDDER TRIM SWITCH FROM ANOTHER CHALLENGER 300 SERIES AIRCRAFT AND INSTALLED IN ONTO THE INCIDENT AIRCRAFT IN ACCORDANCE WITH CHALLENGER 350 M/M WITH NO DISCREPANCIES NOTED.
